# SDR SWAA2022030175661

- Difficulty date: December 12, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 69,470 hours, 40,669 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT; FLR PNL 140CF HAS CORROSION JUST FWD OF THRESHOLD. / VERIFIED AFT CARGO FLOOR PANEL 140CF ALLOWABLE DAMAGE LIMITS. CORROSION MAX LENGTH 3' INCHES FOUND CORROSION ON PANEL TUBE 10' INCHES OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-1 VERIFIED RECEIVED NEW FLOOR PANEL 140CF P/N 453A2610-2/7252490 A TAG # WN7678 IAW B737-700 DWG 453A2610.
